# SDR USAA070357

- Difficulty date: May 4, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 45,180 hours, 45,180 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546434301MC
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT I/B TE FLAP WEDGE.  REMOVED DAMAGE & INSTALLED REPAIR DOUBLER PER EA 98647.  DEFECT SIZE: 3" DIA.
